# SDR DALA2024110710720

- Difficulty date: November 7, 2024
- Submitted: November 7, 2024
- Operation: Air carrier
- Aircraft: N364NB
- Make and model: Airbus A319-114
- Aircraft serial: 2002
- Aircraft time: 54,497 hours, 28,209 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3164 DURING SLIDE INSTALL PER AMDS 2561-4002-RF FOUND THAT EMERGENCY LIGHT TEST FAILED AT R1 DOOR. CORRECTIVE ACTION: TROUBLESHOT WITH REF TO A319 TSM 52-21-00-810-808-A. (0648129)
